MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AUXILIARY WATER TUBE

AIZU OLYMPUS CO., LTD. AUXILIARY WATER TUBE
Model Number MAJ-855
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full name of the facility is (b)(6).The device is returned, and an evaluation completed for it.The user¿s complaint was confirmed.Upon appearance inspection of the device, it was observed that that the inside of the mouthpiece was clogged with fibrous foreign matter.Evaluation is ongoing.Supplemental report(s) will be submitted when any relevant new information is available.
 
Event or Problem Description
As reported by the customer for this event, during reprocessing after use of the device, it was observed that some foreign material was clogging and moving inside the lure mouthpiece while cleaning.The cleaning staff tried to push the material with a needle, but the material only went in deeper.There is no reported harm to any patient.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Section d4 was corrected with information that was inadvertently omitted from the initial report.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the foreign material could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
AUXILIARY WATER TUBE
Common Device Name
AUXILIARY WATER TUBE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15762905
Report Number9610595-2022-03739
Device Sequence Number6352748
Product Code FDS
UDI-Device Identifier04953170071508
UDI-Public04953170071508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown